# SDR REXA2016102202164

- Difficulty date: October 22, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER ASSIST MOTOR SUPPORT BRACKET CRACKED.  REPLACED CRACKED PAX DOOR LOWER ASSIST MOTOR SUPPORT BRACKET WITH A NEW SERVICEABLE BRACKET P/N:601R317745-7 IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
